MathSciNet Relay Station
MathSciNet bibliographic data
MR2491719 51M10 (51F25)
Gongopadhyay, Krishnendu; Kulkarni, Ravi S. $z$-classes of isometries of the hyperbolic space. Conform. Geom. Dyn. 13 (2009), 91–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement